Simple jQuery Dropdowns
Please use this identifier to cite or link to this item: http://repository.li.mahidol.ac.th/dspace/handle/123456789/43308
Title: Small Sample Inferences on the Sharpe Ratio
Authors: Suntaree Unhapipat
Jun Yu Chen
Nabendu Pal
Mahidol University
Tamkang University
University of Louisiana at Lafayette
Keywords: Business, Management and Accounting;Mathematics
Issue Date: 2-Apr-2016
Citation: American Journal of Mathematical and Management Sciences. Vol.35, No.2 (2016), 105-123
Abstract: © 2016 Taylor & Francis Group, LLC. This work deals with statistical inferences on the "Sharpe Ratio" (SR) based on small samples. We have considered point estimation, interval estimation, as well as hypothesis testing, assuming that a random sample is available from a normal distribution. Further, we study the robustness of our inferential methods when the data is thought to have come from other nonnormal distributions but is mistakenly modeled by the normal distribution. Results from a comprehensive simulation study have been provided to justify our observations and recommendations. Among other things, we have proposed a new estimator of SR that performs much better than the commonly used maximum likelihood estimator. Finally, some mutual fund datasets have been used for demonstration purposes to estimate SR in order to assess their monthly return performances.
URI: https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=84960498281&origin=inward
http://repository.li.mahidol.ac.th/dspace/handle/123456789/43308
ISSN: 01966324
Appears in Collections:Scopus 2016-2017

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.